MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LEMAITRE VALVULOTOME

LEMAITRE VASCULAR, INC. LEMAITRE VALVULOTOME
Catalog Number 1009-00
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was received for evaluation.The reported problem was confirmed.The blade remained exposed due to a deformed/bent hoop.During manufacturing the products are 100% inspected to ensure the blades are able to close properly and that the hoops pass visual inspection.It is likely that the component was bent while the user handled the device or while the device was in use which prevented the blade from properly retracting.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any other complaints of a similar nature for devices from this lot.
 
Event or Problem Description
It was reported that the valvulotome tip was observed to be bent in the closed position and one of the blades was sticking out during a fem-tib bypass procedure.The device couldn't be used properly.The device was in direct use with the patient.Surgeon ended up using eptfe graft.No injury was reported to the patient.

Brand Name
LEMAITRE VALVULOTOME
Common Device Name
VALVULOTOME
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key21455130
Report Number1220948-2025-00027
Device Sequence Number4604432
Product Code MGZ
UDI-Device Identifier00840663106653
UDI-Public(01)00840663106653(11)240909(17)290828(10)ELVH00002639(91)1009-00
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1009-00
Device Lot NumberELVH00002639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown